Kähler-Einstein metrics on orbifolds and Einstein metrics on spheres

Alessandro Ghigi, János Kollár

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


A construction of Kähler-Einstein metrics using Galois coverings, studied by ArezzoGhigi-Pirola, is generalized to orbifolds. By applying it to certain orbifold covers of ℂℙn which are trivial set theoretically, one obtains new Einstein metrics on odd-dimensional spheres. The method also gives Kähler-Einstein metrics on degree 2 Del Pezzo surfaces with A1- or A2-singularities.

Original languageEnglish (US)
Pages (from-to)877-902
Number of pages26
JournalCommentarii Mathematici Helvetici
Issue number4
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Einstein metrics
  • Exotic spheres
  • Kähler-Einstein orbifolds
  • Sasakian manifolds


Dive into the research topics of 'Kähler-Einstein metrics on orbifolds and Einstein metrics on spheres'. Together they form a unique fingerprint.

Cite this